# SDR DALA2021101106205

- Difficulty date: October 6, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,249 hours, 23,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 WHILE PREFORMING SERVICE CHECK, FOUND SEVERAL ROWS OF ESCAPE PATH LIGHTING LIGHTS INOP. CORRECTIVE ACTION: FOUND EMERGENCY LIGHT BATTERY DISCHARGED. GAINED ACCESS. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IAW B757 AMM 33-51. (1973750)
